# SDR AWXA200300038

- Difficulty date: January 12, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 39,908 hours, 18,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: ABS0374A24
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - EEL - FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT WAS INOPERATIVE AT SEAT ROW 19 LT.  MAINTENANCE REPAIRED BROKEN TERMINAL AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 19 LT, OPERATIONAL CHECK GOOD.
